# SDR IPXA2023083194061

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 21,744 hours, 13,061 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A5724680822039
- Condition: Cracked
- Location: #5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D811439 D/D 08/25/23 EA FLT REINSPECT LEFT WING #5 SPOILER CENTER HINGE SUPPORT JACK RIB DAMAGED REPAIR AT ABX 184-625 (M811438)REMOVED AND REPLACED IAW SRM 51-40-21
